# SDR IPXA2573986

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT FOUND ON PANEL ON INBD FLAP UPPER SURFACE, SURFACE ABOVE INBD CANOE.  REMOVED DAMAGED AND REPAIRED IAW EO B757-5750-47546-B.
